# SDR CALA2014010290041

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 47,791 hours, 11,619 cycles
- Engine: Pwa PW4056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND HYD LEAK AT LT MLG DOWN TRUCK POSITIONER FUSE OUTLET SIDE.  REPLACED O RING AT LT MLG GEAR DOWN TRUCK POSITIONER OUTLET FITTING ANG LEAK & OPERATIONS CHECKED GOOD. CTR SYS HYD QUANTITY WITHIN SERVICEABLE LIMITS.
